advertisement
Question
Posted by: Curious | 2010-10-21

Stop substance abuse

Hi just need to know what would be the side effects when someone had to stop taking Adcodol/Accurate (painkillers,and drinking alcohol, how would the body react ? What will the side effects be? please assist.
Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Side effects for codeine withdrawal would include headaches, nausea, vomiting and insomnia, to name a few.

The side-effects (i.e. withdrawal symptoms) of abrupt cessation of intake of alcohol (just stopping) include many of the same symptoms as codeine withdrawal, but there is a definite risk of convulsions that can be fatal if not managed by a trained medical team in an in-patient treatment setting.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Addictions expert forum | 2010-10-27

Side effects for codeine withdrawal would include headaches, nausea, vomiting and insomnia, to name a few.

The side-effects (i.e. withdrawal symptoms) of abrupt cessation of intake of alcohol (just stopping) include many of the same symptoms as codeine withdrawal, but there is a definite risk of convulsions that can be fatal if not managed by a trained medical team in an in-patient treatment setting.

Reply to Addictions expert forum
Posted by: lizard | 2010-10-26

I''m guessing here, shaking, nausea, headaches, anxiety attacks, pains and aches, sweating, insomnia, lack of appetait, increase in appetite, irritable , crying, perhaps you could take tranquilizers to help you through, just try not to get addicted to the tranquilxers, most probably it might be the hardest thing you''ve tried to do, but just imagine how will you feel if all those chains are broken, and your body is pure

Reply to lizard
Posted by: Curios | 2010-10-25

Hey you thanks for your reply seams they only talk about some things but nice to hear from you.
Keep up the good work seems like you have come a long way.
Good luck also keep me posted.

Reply to Curios
Posted by: Jordan | 2010-10-25

I have personal experience with all the above. I have however stopped drinking though, all thanks to AA. I was drinking alot and popping pills with it. I still take alot of accurates. Up to about 50 a day, although I am weaning myself off them. I get very bad rebound headaches and terrible stomach pains when I don''t take them. As soon as I take some the headache and cramps go away. Try to wean yourself off them but I do believe that its not good to stop completely. You could apparantly have a heart attack. But do try and stop. You will feel alot better. Keep me updated. Would love to hear from you. Good luck

Reply to Jordan

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement